advertisement
Question
Posted by: Lee | 2011-03-30

Yaz

I saw an archive question about Yaz, however the original poster did not go into enough detail about my concerns. I am on Yaz contraceptive, firstly i have terrible migraines when pre-menstral but my moodiness and period pains are less, after doing some research I have some scary concerns:
The site i went onto said Bayer Healthcare even had a lawsuit against them because young healthy non-smokers, normal weight active girls are suffering strokes on this pill. I have been on Yaz for sometime and am worried. Do I change my contraception or play a game of Russian Roulette with my life?
This lawsuit was from the attorneys actual website, the Beasley Allen website, so its not just internet users creating hype.
Any advice would be greatly appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are risks with all of the Pills, including stroke. That is why you should have the Pill prescribed by a doctor who can check you for risk factors. Migraine is a relative contraindication to using the Pill. I am not sure whether you have these with Yaz only or even off the Pill, but yu should discuss this with your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement